# SDR SWAA2020012040569

- Difficulty date: January 15, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 26,538 hours, 11,579 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5800
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 222AF LOWER SURFACE CRACKED BETWEEN BS 270 TO BS 420, ON EDGE OF AFT INBOARD FLOOR MOUNT CUTOUT. REPAIRED FLOORBOARD 222AF IAW SRM.
